International Journal of Mathematics in Operational Research (IJMOR)

International Journal of Mathematics in Operational Research

2012 Vol.4 No.3

Special Issue on Polyhedra and Combinatorial Optimisation

Guest Editors: Dr. Mhand Hifi, Dr. Imed Kacem and Dr. A. Ridha Mahjoub


Pages Title and author(s)
214-224A procedure-based heuristic for 0-1 Multiple Knapsack Problems
Mohamed Esseghir Lalami; Moussa Elkihel; Didier El Baz; Vincent Boyer
DOI: 10.1504/IJMOR.2012.046684
225-246Composition of graphs and the Hop-constrained Path Problem
F. Bendali; J. Mailfert; X. Tang
DOI: 10.1504/IJMOR.2012.046685
247-262Dantzig-Wolfe and Lagrangian decompositions in integer linear programming
L. Létocart; A. Nagih; N. Touati-Moungla
DOI: 10.1504/IJMOR.2012.046686
263-275Polynomial time computability of some graph parameters for superclasses of perfect graphs
Arnaud Pêcher; Annegret K. Wagler
DOI: 10.1504/IJMOR.2012.046687
276-293A gradient-based randomised heuristic for the maximum cut problem
Walid Ben-Ameur; José Neto
DOI: 10.1504/IJMOR.2012.046688
294-301Approximating the asymmetric profitable tour
Viet Hung Nguyen; Thi Thu Thuy Nguyen
DOI: 10.1504/IJMOR.2012.046689
302-316Efficient cuts for generating the non-dominated vectors for Multiple Objective Integer Linear Programming
Moncef Abbas; Mohamed El-Amine Chergui; Meriem Ait Mehdi
DOI: 10.1504/IJMOR.2012.046690